# SDR USAA951212

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911842103
- Condition: Cracked
- Location: Bs 1485
- Part time: 37,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/C-6 INSPECTION, FOUND .5 INCH CRACK AT CANTED FRAME 1485 AT LONGERON 7L.  STOPPED DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER SRM 53-14-4 FIG 3.  (M)
